Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 166, NWS Sioux Falls, SD

July 13, 2009Aurora County, Jerauld County, Sanborn County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 13, 2009, 6:48 PM CDT for Aurora County, Jerauld County, Sanborn County, South Dakota. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2009, 6:48 PM CDT (23:48 UTC)
Expired
Jul 13, 2009, 7:15 PM CDT
In force
27 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Aurora County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:50 PM CDTHAIL 12 Wsw Woonsocket, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 5:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2009-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2009-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 132348
SVRFSD
SDC003-073-111-140015-
/O.NEW.KFSD.SV.W.0166.090713T2348Z-090714T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
648 PM CDT MON JUL 13 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA
  SOUTHWESTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHEASTERN AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 715 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR LANE...OR 23 MILES SOUTH OF HURON...AND WAS
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOONSOCKET AROUND 700 PM CDT...
  FORESTBURG...LETCHER AROUND 715 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4404 9801 4384 9816 4385 9833 4398 9854
      4415 9835
TIME...MOT...LOC 2348Z 298DEG 20KT 4405 9839

$$
CJ
2 follow-up statements
000 
WWUS53 KFSD 132357
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
657 PM CDT MON JUL 13 2009

SDC003-073-111-140015-
/O.CON.KFSD.SV.W.0166.000000T0000Z-090714T0015Z/
JERAULD SD-SANBORN SD-AURORA SD-
657 PM CDT MON JUL 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN AURORA...SOUTHWESTERN SANBORN AND SOUTHEASTERN
JERAULD COUNTIES...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WOONSOCKET...OR 23 MILES SOUTH OF
HURON...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
FORESTBURG AROUND 715 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

AT 650 PM CDT...QUARTER SIZE HAIL WAS REPORTED 2 MILES SOUTHWEST OF 
WOONSOCKET. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4404 9801 4384 9816 4385 9833 4398 9854
      4412 9831
TIME...MOT...LOC 2356Z 296DEG 21KT 4402 9828

$$

CJ
000 
WWUS53 KFSD 140014
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
714 PM CDT MON JUL 13 2009

SDC003-073-111-140023-
/O.EXP.KFSD.SV.W.0166.000000T0000Z-090714T0015Z/
JERAULD SD-SANBORN SD-AURORA SD-
714 PM CDT MON JUL 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AURORA...
SOUTHWESTERN SANBORN AND SOUTHEASTERN JERAULD COUNTIES EXPIRES AT 715
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE. HOWEVER...PEA TO MARBLE SIZE HAIL CAN STILL 
BE EXPECTED ALONG WITH HEAVY RAINS...AS THE STORM MOVES SOUTHEAST 
TOWARDS MITCHELL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4404 9801 4384 9816 4385 9833 4398 9854
      4412 9831
TIME...MOT...LOC 0013Z 296DEG 21KT 4398 9816

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:25 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jul 13, 3:25 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CDT MON JUL 13 2009

.DISCUSSION...
ELEVATED CONVECTION TRYING TO FIRE THIS AFTERNOON ALONG THE ELEVATED
WARM FRONT. SHOULD STORMS DEVELOP...NOT EXPECTING SEVERE WEATHER AS
ATMOSPHERE IS RELATIVELY STABLE...ESPECIALLY FARTHER EAST INTO THE
CWA. CHANCES FOR SHOWERS/THUNDERSTORMS WILL SPREAD EAST THROUGH THE
EVENING AND OVERNIGHT ALONG THE ELEVATED FRONT...HOWEVER THE BEST
CHANCES WILL BE WITH AN MCS WHICH IS EXPECTED TO ROLL OUT OF THE
ROCKIES THIS EVENING. S/WV AHEAD OF THE MAIN UPPER TROUGH HAS
SPARKED SOME THUNDERSTORMS OVER WRN SD EARLY THIS AFTERNOON.
BECOMING MORE CONCERNED THAT THESE STORMS COULD CONGEAL INTO A LINE
AND MOVE INTO THE WRN CWA BY EARLY THIS EVENING. CERTAINLY ENOUGH
INSTABILITY SW OF A LINE FROM 9V9 THAT SEVERE STORMS WOULD BE
POSSIBLE. THREAT WOULD BE FOR LARGE HAIL...DAMAGING WIND...AND
ISOLATED TORNADOES. STILL...MAIN CHANCES FOR THUNDERSTORMS WILL BE
AFTER MIDNIGHT AS THE NEXT ROUND OF STORMS MOVES ACROSS THE STATE.
SEVERE WEATHER POTENTIAL WILL BE MINIMIZED...HOWEVER...QUARTER SIZED
HAIL AND 60 MPH WINDS WILL BE POSSIBLE AS STORMS RIDE ALONG THE ERN
SIDE OF THE LOW LEVEL JET. WILL ALSO HAVE TO WATCH THE POTENTIAL FOR
FLOODING. RECENT RAINS HAVE SOILS SATURATED OVER PORTIONS OF THE
AREA...SUCH THAT ANY TRAINING OF THUNDERSTORMS WOULD LIKELY CAUSE
FLASH FLOODING. AT THIS TIME A COMPLEX OF THUNDERSTORMS IS EXPECTED
TO MOVE AT A RELATIVELY FAST ENOUGH RATE THAT ONLY SPOTTY FLASH
FLOODING IS EXPECTED...THUS NOT A FFA AT THIS TIME.   /LIEBL

ON TUESDAY...GFS HAS SLOWED DOWN THE PROGRESS OF ITS SFC FRONTAL
BOUNDARY SUBSTANTIALLY...BUT STILL QUICKER THEN THE NAM AND ECMWF.
CONTINUED TO FOLLOW THE SLOWER FROPA SOLUTIONS...WHICH BRINGS THE
AXIS OF THE FROPA ALONG A MARSHALL MN...TO SIOUX FALLS TO YANKTON SD
LINE BY 00Z WED. WHAT IS INTERESTING THOUGH...IS THAT NAM STABILITY
PARAMETERS ARE FAIRLY STABLE ON TUE...EVEN ELEVATED STABILITY.
THEREFORE THERE LIKELY COULD BE SOME HEAVY POCKETS OF RAINFALL OVR
SOME OF OUR ERN SECTIONS OF THE FA ON TUE MORNING...BUT SVR COULD BE
VERY LIMITED. WITH THE CDFNT...THERE WL BE ENUF LLV CONVERGENCE TO
POSSIBLY GET A FEW SVR TS GOING LATE IN THE AFTN ALONG A WINDOM MN
TO STORM LAKE IA LINE...BUT IF THE NAM INSTABILITY PARAMETERS ARE
HALF WAY CORRECT...IT SHOULD NOT BE VERY WIDESPREAD AT ALL.
INTERESTING TO NOTE THAT IF YOU LOOK AT THE MID LVLS BOTH OFF OF THE
NAM AND GFS...THAT THERE ARE ACTUALLY TWO WAVES IN PLAY HERE. THE
AFOREMENTIONED WAVE IN THE FIRST PARAGRAPH WHICH IS CURRENTLY
SPARKING TS OVR THE WRN PLAINS...AND THE SECOND ONE IN THE RCKYS
RIGHT NOW. ON TUESDAY...WE WILL BE DEALING MORE WITH THIS SECOND
WAVE WHICH IS PUSHING EWD THE ACTUAL SFC FROPA. TEMPS ON TUESDAY ARE
TRICKY. OVR THE ERN HALF...KEPT MAX TEMPS CLOSER TO THE COOLER MET
GUIDANCE DUE TO ANTICIPATED CLOUD DEBRIS. BUT ALONG AND WEST OF THE
JAMES...KEPT MAX TEMPS PRETTY WARM BEHIND THE FRONT WITH MUCH BETTER
MIXING.

OTHER THEN SOME LINGERING TS IN OUR EXTREME ERN ZONES TUE
EVENING...THE BULK OF TUE NIGHT LOOKS QUIET. WED WL BE A BREEZY AND
WELL MIXED DAY WITH NW FLOW THE RULE OF THE DAY.

WED NIGHT IS QUITE INTERESTING...IN THAT THE NAM AND GFS POINT AT A
WEAK LLV BOUNDARY OOZING SWD INTO OUR FA BACKED UP BY MID LVL
SUPPORT. MID LVL MOISTURE IS ABUNDANT...BUT THE LOWER LEVELS ARE
RATHER DRY. THE GFS PAINTS NO QPF IN THIS AREA...BUT DYNAMICALLY IT
IS SPOT ON WITH THE NAM IN PLACING STRONG H7-H5 QG FORCING OVER OUR
SRN FA...AND LLV FRONTOGENESIS SUCH AS AT H9 IS QUITE STRONG ALONG
THE WEAK BONDARY. THEREFORE I ADDED A POPS FOR MUCH OF OUR FA MINUS
OUR NORTH AND NORTHEAST WHERE YOU RUN INTO INCREASINGLY DRIER AND
MORE STABLE AIR. LINGERED LOW POPS OVR OUR SE QUARTER THUR MORNING
AS THE QG FORCING EXITS THAT AREA AND MID LVL MOISTURE. OVERALL...
THUR SHOULD BE A NICE DAY THOUGH.         /MJF

IN THE EXTENDED THURSDAY NIGHT THRU MONDAY...MODELS ARE STILL IN
PRETTY GOOD AGREEMENT WITH THE LARGE SCALE THRU SATURDAY...KEEPING
LONG WAVE UPPER TROFFING IN THE ERN CONUS AND WRN CONUS RIDGING.
THIS NW FLOW ALOFT IS RATHER DRY...BUT THERE IS JUST ENOUGH OF A
PASSING MID LVL WAVE ON THE SW SIDE OF THE LARGE UPPER LOW OVR THE
GRTLKS...THAT SOME SMALL POPS ARE WARRANTED IN THE SRN PARTS OF OUR
FA IN THE RR QUAD OF A DEPARTING JET STREAK. ON SUNDAY AND MONDAY...
THE ECMWF AND CANADIAN ARE MUCH QUICKER AND AGGRESSIVE IN BRINGING
EWD AN UPPER TROF OVR THE NRN TIER OF THE CONUS...AS COMPARED TO THE
00Z/06Z GFS. HOWEVER...NOTICED THAT THE 12Z GFS ALSO HAS COME AROUND
IN BRINGING EWD THIS WEST COAST ENERGY. AT ANY RATE...THE SFC RIDGE
PASSES EWD AND BRINGS US TO A RETURN SELY FLOW SUN AND MON. WE WILL
LIKELY HAVE TO ADD PCPN CHCS INTO THIS AREA SUN NIGHT AND MON IF THE
VARIOUS MEDR MODELS CONT TO SHOW THIS MID AND UPPER LEVEL ENERGY
MOVG EWD ON TONIGHTS AND WEDNESDAYS MODEL RUNS. NO REAL CONCERNS
WITH TEMPERATURES...JUST BLO NORMAL ON FRI AND SAT...THEN A RETURN
CLOSER TO NORMAL ON SUN AND MON.       /MJF

&&
.AVIATION...
HIGH PRESSURE TO SHIFT EAST OF THE AREA AS A SFC TROUGH MOVES INTO
ERN SD LATE TONIGHT. THUNDERSTORMS ARE POSSIBLE MAINLY AFTER
MIDNIGHT OVER CENTRAL SD AND THEN WILL MOVE INTO SW MN AND NW IA
AFTER MIDNIGHT. STRONG SRLY FLOW ALOFT TONIGHT IN ASSOCIATION WITH A
LOW LEVEL JET.     /LIEBL

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE

&&
Hazardous weather outlook, Jul 13, 11:48 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1148 AM CDT MON JUL 13 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1148 AM CDT MON JUL 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS SOUTH
CENTRAL SOUTH DAKOTA...MAINLY WEST OF THE JAMES VALLEY. A FEW
THUNDERSTORMS MAY BE SEVERE...PRODUCING HAIL TO THE SIZE OF GOLF
BALLS AND 70 MPH WINDS. IN ADDITION...ISOLATED TORNADOES ARE
POSSIBLE. THESE STORMS ARE EXPECTED TO SUBSIDE THIS
EVENING...HOWEVER A SECOND ROUND OF THUNDERSTORMS IS EXPECTED
LATE TONIGHT AS A COMPLEX OF THUNDERSTORMS MOVES EAST OUT OF THE
WESTERN DAKOTAS. THE COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE
INTO THE JAMES VALLEY SHORTLY AFTER MIDNIGHT...AND REACH
SOUTHWEST MINNESOTA AND NORTHWEST IOWA TOWARDS SUNRISE TUESDAY
MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE
SIZE OF QUARTERS AND WINDS TO 70 MPH. LOCALLY HEAVY RAIN WILL
OCCUR WITH THE COMPLEX OF STORMS AND MAY PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY REDEVELOP ON TUESDAY AFTERNOON IN AREAS
GENERALLY FROM THE INTERSTATE 29 CORRIDOR EASTWARD. THESE STORMS
COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 2 PM CDT IN SOUTH CENTRAL

SOUTH DAKOTA. SPOTTER ACTIVATION MAY AGAIN BE NEEDED AFTER
MIDNIGHT
TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

97

In the hours before

Local storm report, Jul 13, 6:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
628 PM CDT MON JUL 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             12 S WESSINGTON         44.28N 98.70W
07/13/2009  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

0600 PM     HAIL             14 S WESSINGTON         44.25N 98.70W
07/13/2009  E1.25 INCH       BEADLE             SD   TRAINED SPOTTER

&&

BT
Local storm report, Jul 13, 6:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
634 PM CDT MON JUL 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             11 NW WESSINGTON SPRING 44.19N 98.73W
07/13/2009  E1.00 INCH       JERAULD            SD   PUBLIC

&&

JLUZE
Local storm report, Jul 13, 6:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
645 PM CDT MON JUL 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             WESSINGTON SPRINGS      44.08N 98.57W
07/13/2009  E1.00 INCH       JERAULD            SD   PUBLIC

&&

JLUZE

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:35 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld40 min
Jul 13, 6:10 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld50 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.